# SDR UIEA2018062301223

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,877 hours, 20,888 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG "TAT PROB". PERFORMED OPERATIONAL TEST OF TAT IAW AMM 30-33-00-715-010. NO FAULTS NOTED AT THIS TIME.
